Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Shan, just to let you know, in my case I decided to do the iodine and worked out well. I did however have to take home dosages for a month, twice a day. Maybe something to discuss with your doctor. The iodine does make you hypo though. That’s a real downer, no question. The symptoms are just as extreme, but generally the opposite.
    I was fortuate that my Dr. was able to put me on synthroid pretty quick so I didn’t have to deal with the symtoms too long. However, I gained 12 pounds the first month of being hypo. In all honesty, I think part of that was because I had GD for year before I knew it, and just became occustomed to eating Ben and Jerry’s a lot of the time.:)
    It’s been 6 months since I stopped the iodine all together and feel so much better! Of course I still don’t feel as great as I did 2 years ago, but getting there. I did find the muscle pains to be incredibly difficult for a short time. I couldn’t even reach to the back seat of the car for my purse without having to pull over.
    Like I said though, that didn’t last long, and I feel for me, it was worth it. I hope you are able to find what’s best for you.

    Michelle D.

    Anonymous
    Post count: 93172

    hi all. just got back from the uptake & scan and it’s official: graves’
    I don’t know what I was expecting; maybe I hoped that they were wrong.
    in some ways, I feel lucky, I don’t have vision problems, hair loss and
    i’ve been sleeping lately. even though i’m on the beta blockers my bpm
    is still in the 80’s (i’m supposed to be 65) after talking w/3 different
    docs i think it will be atomic cocktail for me. the nuclear doc said side
    effects are uncommon. is this really true? would love to talk in person
    (or at least phone) to any of you in SF-East Bay, CA.
    thanks for listening,
    shan

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.